# SDR DHL2001741011

- Difficulty date: June 22, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4030951901
- Part serial: 81041126
- Condition: Defective
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WHILE THE AUTO PILOT WAS TURNING AIRCRAFT TOWARD HEADING BUG (APPROX 60 DEG TURN) THE AUTO PILOT PUT THE AIRCRAFT IN A 35 DEG TO 40 DEG BANKING TURN.  REMOVED AND REPLACED ROLL CONTROL CHANNEL WITH SERVICEABLE PART IAW MM 22-11-101.  OPS CHECK GOOD ON GROUND.
